×

Found 2,109 Documents (Results 1–100)

100
MathJax

Reduction of a functional integral over discontinuous trajectories to integrals over continuous trajectories. (English. Russian original) Zbl 1480.81086

Mosc. Univ. Math. Bull. 76, No. 4, 168-171 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 41-43 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Generalized fractional calculus. New advancements and applications. (English) Zbl 1473.26001

Studies in Systems, Decision and Control 305. Cham: Springer (ISBN 978-3-030-56961-7/hbk; 978-3-030-56964-8/pbk; 978-3-030-56962-4/ebook). xv, 498 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

On exceptional times for pointwise convergence of integral kernels in Feynman-Trotter path integrals. (English) Zbl 1466.35305

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 293-311 (2021).
MSC:  35Q41 81S40 42A38
PDF BibTeX XML Cite
Full Text: DOI arXiv

A time-frequency analysis perspective on Feynman path integrals. (English) Zbl 1484.81065

Boggiatto, Paolo (ed.) et al., Landscapes of time-frequency analysis. Based on talks given at the second international conference on aspects of time-frequency analysis (ATFA 19), Politecnico di Torino, Torino, Italy, June 25–27, 2019. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 175-202 (2020).
MSC:  81S40 81Q30 35S05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Addressing the curse of dimensionality in stochastic dynamics: a Wiener path integral variational formulation with free boundaries. (English) Zbl 1472.60089

MSC:  60H05 37H10
PDF BibTeX XML Cite
Full Text: DOI Link

Heat kernel: proper-time method, Fock-Schwinger gauge, path integral, and Wilson line. (English. Russian original) Zbl 1453.81048

Theor. Math. Phys. 205, No. 2, 1456-1472 (2020); translation from Teor. Mat. Fiz. 205, No. 2, 242-261 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quantum anomalies via differential properties of Lebesgue-Feynman generalized measures. (English. Russian original) Zbl 1453.81031

Proc. Steklov Inst. Math. 310, 98-107 (2020); translation from Tr. Mat. Inst. Steklova 310, 107-118 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Exact variations for stochastic heat equations with piecewise constant coefficients and application to parameter estimation. (English) Zbl 1454.60100

Theory Probab. Math. Stat. 100, 77-106 (2020) and Teor. Jmovirn. Mat. Stat. 100, 75-101 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software